# SDR SIMA200628601

- Difficulty date: October 10, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 36,000 FEET, THE NR 2 ENGINE OIL QUANTITY STARTED DROPPING AT A STEADY RATE, DIVERTED TO NEAREST SUITABLE AIRPORT.  DURING DESCENT OIL LEVEL GOT DOWN TO 3 QUARTS AND OIL PRESSURE WAS FOLLOWING LOWEST PRESSURE NOTED WAS 15 POUNDS PER SQUARE INCH BEFORE SHUTTING DOWN ENGINE.  (M)
